On the asymptotic behavior of the solution of a boundary value problem for harmonic functions depending on a parameter
Doklady Akademii Nauk, Tome 226 (1976) no. 1, pp. 30-33
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_226_1_a5,
author = {E. K. Isakova},
title = {On the asymptotic behavior of the solution of a boundary value problem for harmonic functions depending on a parameter},
journal = {Doklady Akademii Nauk},
pages = {30--33},
year = {1976},
volume = {226},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_226_1_a5/}
}
TY - JOUR AU - E. K. Isakova TI - On the asymptotic behavior of the solution of a boundary value problem for harmonic functions depending on a parameter JO - Doklady Akademii Nauk PY - 1976 SP - 30 EP - 33 VL - 226 IS - 1 UR - http://geodesic.mathdoc.fr/item/DAN_1976_226_1_a5/ LA - ru ID - DAN_1976_226_1_a5 ER -
E. K. Isakova. On the asymptotic behavior of the solution of a boundary value problem for harmonic functions depending on a parameter. Doklady Akademii Nauk, Tome 226 (1976) no. 1, pp. 30-33. http://geodesic.mathdoc.fr/item/DAN_1976_226_1_a5/